# SDR AALA20151202010

- Difficulty date: December 2, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N385AM
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 89,418 hours, 14,194 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225136003
- Part serial: 1640
- Condition: Faulty
- Location: Weather Radar
- Part time: 41,212 hours, 13,483 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  ACFT WAS GNDED. DURING CLIMB WEATHER RADAR FAILED.  R & R WEATHER RADAR ANTENNA ASSEMBLY IAW AMM 34-43-05.  SYS CHECKED NORMAL.
